Alert archive / Florida / Tornado Warnings in 2023

Tornado Warning 53, NWS Tallahassee, FL

April 27, 2023Bay County, Florida

NWS Tallahassee, FL issued this tornado warning at Apr 27, 2023, 2:55 PM CDT for Bay County, Florida. It was in force for 50 min. 6 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 27, 2023, 2:55 PM CDT (19:55 UTC)
Expired
Apr 27, 2023, 3:45 PM CDT
In force
50 min
Issued by
NWS Tallahassee, FL
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

County Bay County, FL

The radar

The Eglin Afb radar (KEVX), 56 km from the middle of the area, began a volume at 19:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 27, 3:00 PM CDTTSTM WND GST 582 W Millville, FL58 MPH GUST AS STATION PACF1.
Apr 27, 3:04 PM CDTTSTM WND GST 59Tyndall Afb, FLAWOS STATION KPAM TYNDALL AFB.
Apr 27, 3:05 PM CDTTSTM WND GST 762 S Lynn Haven, FL76 MPH WIND GUSTS FROM BAY COUNTY SHERIFF OFFICE WEATHERSTEM.
Apr 27, 3:05 PM CDTTORNADOLynn Haven, FLPHOTOS OF STRUCTURAL DAMAGE WITH CONFIRMED TDS IN THE AREA.
Apr 27, 3:10 PM CDTMARINE TSTM WIND 504 Se Tyndall Afb, FLDRONE RUNWAY MEASURED 50 MPH GUST.
Apr 27, 3:11 PM CDTTSTM WND GST 561 Ese Tyndall Afb, FLAWOS STATION KPAM TYNDALL AFB.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 10 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 27, 10:37 AM CDTSevere Thunderstorm WatchSPC9 hr

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 7.9 hours before the alert went out and 119 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 12:00Z on 2023-04-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 485 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 12:00Z on 2023-04-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 25 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
485 J/kg
Mixed-layer CIN
-75 J/kg
Mixed-layer LCL
706 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
25 m²/s²
0-3 km storm-relative helicity
77 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.8

Open this sounding in Storm Lab

The text

As transmitted.

622 
WFUS52 KTAE 271955
TORTAE
FLC005-272045-
/O.NEW.KTAE.TO.W.0053.230427T1955Z-230427T2045Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Tallahassee FL
255 PM CDT Thu Apr 27 2023

The National Weather Service in Tallahassee has issued a

* Tornado Warning for...
  Southeastern Bay County in the Panhandle of Florida...

* Until 345 PM CDT.
    
* At 255 PM CDT, severe thunderstorms capable of producing a tornado
  were located along a line extending from 7 miles northwest of Lynn
  Haven to 11 miles southwest of Panama City, moving east at 45 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* These dangerous storms will be near...
  Panama City and Lynn Haven around 300 PM CDT.
  Tyndall Air Force Base around 305 PM CDT.
  Callaway and Springfield around 310 PM CDT.

Other locations impacted by these tornadic storms include Nixon,
Bayhead, St Andrews State Park, Southport, Allanton, Magnolia Beach,
Cedar Grove, Parker, Dirego Park and Beacon Beach.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Tallahassee.

&&

LAT...LON 3039 8539 3003 8539 2995 8543 3010 8575
      3035 8578
TIME...MOT...LOC 1955Z 252DEG 41KT 3030 8576 3003 8575 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

42-DVD
2 follow-up statements
862 
WWUS52 KTAE 272008
SVSTAE

Severe Weather Statement
National Weather Service Tallahassee FL
308 PM CDT Thu Apr 27 2023

FLC005-272045-
/O.CON.KTAE.TO.W.0053.000000T0000Z-230427T2045Z/
Bay FL-
308 PM CDT Thu Apr 27 2023

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 345 PM CDT FOR
SOUTHEASTERN BAY COUNTY...
        
At 307 PM CDT, a confirmed tornado was located over Lynn Haven,
moving east at 15 mph.

HAZARD...Damaging tornado.

SOURCE...Radar confirmed tornado.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This tornado will be near...
  Springfield around 315 PM CDT.
  Callaway around 320 PM CDT.

Other locations impacted by this tornadic thunderstorm include Nixon,
Bayhead, Southport, Allanton, Cedar Grove, Parker, Dirego Park,
Beacon Beach, Bay Harbor and Recota Beach.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.

If a tornado or other severe weather is spotted, report it to the
National Weather Service or your local nearest law enforcement agency
who will send your report. This act may save lives of others in the
path of dangerous weather.

&&

LAT...LON 3039 8539 3003 8539 2995 8543 3007 8568
      3035 8575
TIME...MOT...LOC 2007Z 268DEG 14KT 3025 8565 

TORNADO...OBSERVED
MAX HAIL SIZE...<.75 IN

$$

42-DVD
145 
WWUS52 KTAE 272041
SVSTAE

Severe Weather Statement
National Weather Service Tallahassee FL
341 PM CDT Thu Apr 27 2023

FLC005-272051-
/O.EXP.KTAE.TO.W.0053.000000T0000Z-230427T2045Z/
Bay FL-
341 PM CDT Thu Apr 27 2023

...THE TORNADO WARNING FOR SOUTHEASTERN BAY COUNTY WILL EXPIRE AT 345
PM CDT...
        
The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire.

A Severe Thunderstorm Watch remains in effect until 600 PM CDT for
the Panhandle of Florida.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Tallahassee.

LAT...LON 3039 8539 3003 8539 2995 8543 3007 8568
      3035 8575
TIME...MOT...LOC 2041Z 252DEG 41KT 3036 8524 

$$

42-DVD

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this tornado warning went out at Apr 27, 2:18 PM CDT, 37 minutes earlier.

Area forecast discussion, Apr 27, 2:18 PM CDT, 37 minutes before
Area Forecast Discussion
National Weather Service Tallahassee FL
318 PM EDT Thu Apr 27 2023

...STRONG TO SEVERE THUNDERSTORMS EXPECTED THROUGH THE WEEKEND...
...New NEAR TERM, SHORT TERM, LONG TERM, MARINE, FIRE WEATHER, HYDROLOGY...

.NEAR TERM...
(Through Friday)
Issued at 314 PM EDT Thu Apr 27 2023

Expansive area of convection continues to advance and develop
eastward across southeast Alabama and the Florida Panhandle early
this afternoon. Surface instability has been hampered in this
region by the ample stratiform precip associated with the cluster
of convection. However, there have been embedded elevated severe
storms just to the west in Mobile's forecast area. There are also
signs that convection in the far western Panhandle is becoming
more linearly organized, possibly aided by the approach of a 500mb
shortwave and associated speed max. Downstream, temperatures are
gradually warming in the Panhandle, and warming more rapidly in
the Big Bend and far SW Georgia. In this region, MLCAPE values are
now in the 1000-1500j/kg range as stronger deep layer shear
begins to encroach. In addition, the supercell currently
approaching Bay County coast has been occasionally showing signs
of low-level rotation. The environment ahead of this cell will be
supportive of brief tornadoes as it moves onshore. As the
afternoon wears on, expect the organizing convection in the
western Panhandle to gradually intensify as it advances eastward
into the more unstable airmass across the eastern Panhandle and
Big Bend. Damaging wind gusts and brief tornadoes will continue to
be the primary threats. However, severe hail will still be
possible in isolated cells ahead of this line.

Locally heavy rainfall will be continue to possible with stronger
storms, producing rainfall rates of 1-2 inches per hour (with a
few localized 3 inch/hour rates possible). Depending on the
evolution of the cluster through the afternoon, localized flash
flooding may be possible, especially in more flood-prone areas.

This Intense/expansive area of convection will continue to move
east across the region this evening. Eventually, model guidance
does suggest that with the loss of daytime heating, storms should
weaken. One interesting feature through the evening is how the
outflow boundary spawns additional convection over the Gulf of
Mexico overnight.

Obviously, rain chances remain high through the evening, tapering
down through the night. PoP grids were constructed into Friday
favoring remnant convection developing along or near the leftover
outflow from Thursday evening's convection.

By Friday evening, the region will be between systems, with any
active convection confined to the coastal waters.

&&

.SHORT TERM...
(Friday night through Saturday night)
Issued at 314 PM EDT Thu Apr 27 2023

For the start of this term, most of the first round of storms
will have moved out of the region and we will be gearing up for
the next round during the day on Saturday.

A potent shortwave will move into the Gulf States beginning
Saturday, and will be pushing east during the day into Saturday
night. Saturday afternoon will bring decent instability and shear
ahead of a lifting warm front. Mid-level lapse rates for Saturday
afternoon around 7C/Km. With all these ingredients, all hazards
will be possible for Saturday's storms. Depending on the recovery
following Friday's storms, we will have a better idea on the
potential impacts and timing for Saturday, as the cold front from
the west will eventually move through the region, following the
passage of the warm front. As the cold front moves in closer, the
lapse rates are expected to steepen. Because of the uncertainty
with regards to timing, we can't be sure all the ingredients will
line up at the right time to produce severe weather, hence the
Marginal Risk by the SPC. But with further monitoring, confidence
is expected to increase as we draw in closer. The warm front will
be the determining factor for the rainfall. The WPC has
highlighted most of the CWA in a Slight Risk (2 of 5) for
Excessive Rainfall for Saturday. After the rain we would have
received on Thursday and Friday, the remaining rainfall will fall
on already saturated soils. This will lead to a flash flood threat
for the heavier thunderstorms, as we also expect PWATs to be
between 1.6-1.8 inches. Temperatures for the short term will be in
the low to mid 80s, with the overnight lows in the mid 60s.

&&

.LONG TERM...
(Sunday through Wednesday)
Issued at 314 PM EDT Thu Apr 27 2023

The last push of severe weather will be on Sunday as a strong
cold front will pass through the region Sunday morning into the
afternoon. Showers and thunderstorms ahead of the front have the
potential to be severe, although the SPC has not highlighted any
areas yet at this time. There may be some lingering showers
remaining behind the front, depending on where the upper-level low
tracks, as the rain could wrap around the low. By Monday, we will
be in a troughing pattern as a surface high will build over the
region. Afternoon temperatures will be in the low 80s with morning
lows in the mid to upper 50s.

&&

.AVIATION...
(18Z TAFS)
Issued at 143 PM EDT Thu Apr 27 2023

Widespread showers and storms, some which are forecast to become
severe, will affect area terminals this afternoon. The greatest
severe potential will be across Florida counties. Widespread
IFR/LIFR conditions are forecast through the evening at
ECP/TLH/DHN and these will spread east towards ABY and VLD by the
evening hours. A break in severe weather is likely late tonight
into the early part of the overnight hours but more severe weather
is likely to develop.

&&

.MARINE...
Issued at 314 PM EDT Thu Apr 27 2023

Light to moderate southeasterly flow prevails through the end of
the week across the marine area with several rounds of showers and
thunderstorms. Some thunderstorms today could be strong to severe
with strong winds, hail, and waterspouts. There may be some gusty
winds behind the storms overnight tonight. A stronger system will
move through the area late Saturday into Sunday, which may bring
gusts to gale force. This is ultimately dependent on the track ans
strength of the system, so this bears watching heading into the
next few days. A cold front sweeps through the marine area late
Sunday, bringing lighter northwest to west winds in its wake.

&&

.FIRE WEATHER...
Issued at 314 PM EDT Thu Apr 27 2023

Rounds of thunderstorms with heavy rainfall are expected over the
next several days. With the amount of rain, fire weather really
isn't much of a concern. Although, there may be a lull in
thunderstorm activity Friday afternoon when Dispersion values will
be above 75. The rain will return for Saturday through Sunday.

&&

.HYDROLOGY...
Issued at 314 PM EDT Thu Apr 27 2023

Increasing flash flood concerns across the region tonight and
into Tuesday as a frontal boundary moves into the region and
stalls. Already this afternoon, ongoing convection is producing
localized heavy rainfall, with some accumulated 3 inch amounts
already in SE Alabama. Storm motions are not especially fast, and
with further development along the frontal boundary, the pattern
is in place to support localized heavy/intense rainfall amounts.

Even with this potential, confidence in any one spot getting
sufficient rain to cause flash flooding is low, thus no flood
watch is issued on this package. In the near term, the immediate
concern is along the Florida Panhandle and SE Alabama border
counties. While widespread totals in this area overnight could be
around an inch, isolated maximum totals could be as high as 6 to 8
inches, should storms stall/train along the boundary.

Into Sunday, while we await a shortwave trough to clear out the
frontal boundary, widespread moderate to occasionally heavy
rainfall is expected. Though areas in S GA and the Florida Big
Bend have been relatively dry, the potential for cell training
could overcome the localized dryness and lead to flash flooding.

Beyond this initial rainfall event, concerns will shift to
riverine flooding by the weekend in the ACF basin. While local
rainfall will not be sufficient to cause flooding, heavy rainfall
from near West Point GA eastward to Macon has sent considerable
amounts of water down the Chattachoochee and Flint Rivers. The
potential exists for minor river flooding late in the weekend
along the Flint at Albany. Releases from West
Point/Columbus/Walter F George will ultimately determine
downstream flood potential in the lower Chattahoochee and into the
Apalachicola. At this time range - stay tuned, but the water is
headed downhill into our region and will be addressed in future
forecasts.

&&

.SPOTTER INFORMATION STATEMENT...

Spotter activation is requested. Spotters should safely report
significant weather conditions and/or damage (while following all
local, state, and CDC guidelines) by calling the office or tweeting
us @NWSTallahassee.

&&

.PRELIMINARY POINT TEMPS/POPS...
Tallahassee   66  84  67  82 /  80  70  40  80
Panama City   68  79  68  80 /  50  50  20  80
Dothan        64  83  63  81 /  60  40  20  70
Albany        64  83  63  84 /  80  50  30  60
Valdosta      65  83  65  84 /  90  60  40  80
Cross City    66  80  66  83 /  70  70  40  80
Apalachicola  68  77  68  76 /  70  80  30  90

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
FL...High Rip Current Risk through late tonight for FLZ108-112-114.

GA...None.
AL...None.
GM...None.
&&

NEAR TERM...Camp/Godsey
SHORT TERM...Montgomery
LONG TERM....Montgomery
AVIATION...Dobbs
MARINE...Wool/Montgomery
FIRE WEATHER...Montgomery
HYDROLOGY...Godsey

In the hours before

Local storm report, Apr 27, 1:15 PM CDT, 1 hour 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
215 PM EDT THU APR 27 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0200 PM     LIGHTNING        1 SW PFN-BAY COUNTY AIR 30.21N 85.69W
04/27/2023                   BAY                FL   911 CALL CENTER

            *** 1 INJ ***
            A MAN WAS STRUCK BY LIGHTNING IN THE PANAMA
            CITY AREA. TIME ESTIMATED.

&&
Local storm report, Apr 27, 1:25 PM CDT, 1 hour 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
225 PM EDT THU APR 27 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0205 PM     FUNNEL CLOUD     1 N PANAMA CITY         30.19N 85.67W
04/27/2023                   BAY                FL   PUBLIC

            REPORTED AT 426 WEST 23RD STREET, PANAMA
            CITY, FL.

&&
Local storm report, Apr 27, 1:55 PM CDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
255 PM EDT THU APR 27 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0204 PM     HAIL             1 N LYNN HAVEN          30.24N 85.65W
04/27/2023  E1.75 INCH       BAY                FL   PUBLIC

&&
Special weather statement, Apr 27, 1:56 PM CDT, 59 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
256 PM EDT Thu Apr 27 2023

FLZ014-015-026-114-115-271930-
Inland Franklin FL-Liberty FL-Inland Gulf FL-Coastal Franklin FL-
Coastal Gulf FL-
256 PM EDT Thu Apr 27 2023

...A strong thunderstorm will impact portions of southeastern Gulf,
southwestern Liberty and northwestern Franklin Counties through 330
PM EDT/230 PM CDT/...

At 256 PM EDT/156 PM CDT/, Doppler radar was tracking a strong
thunderstorm 7 miles northeast of Port St. Joe, moving northeast at
35 mph.

HAZARD...Half inch hail.

SOURCE...Radar indicated.

IMPACT...Minor damage to outdoor objects is possible.

Locations impacted include...
Buck Siding, Sumatra, Howard Creek, Willis Landing, Beverly, Hays
Place, Dalkeith, Fort Gadsden and White City.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Severe Thunderstorm Watch remains in effect until 700 PM EDT/600 PM
CDT/ for Big Bend of and the Panhandle of Florida.

&&

LAT...LON 2977 8521 2991 8528 3002 8518 3010 8497
      2990 8483 2980 8502
TIME...MOT...LOC 1856Z 246DEG 32KT 2986 8518

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...<30 MPH

99-OLIVER
Local storm report, Apr 27, 2:29 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
329 PM EDT THU APR 27 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0329 PM     TSTM WND DMG     1 NNE SCOTTS FERRY      30.30N 85.13W
04/27/2023                   CALHOUN            FL   LAW ENFORCEMENT

            TREE DOWN ON HIGHWAY 71 SOUTH NEAR WILLIAMS
            MEMORIAL.

&&
Local storm report, Apr 27, 2:48 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
348 PM EDT THU APR 27 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0342 PM     TSTM WND GST     SUNNYSIDE               30.25N 85.94W
04/27/2023  M59 MPH          BAY                FL   MESONET

            AMBIENT STATION GUSTED TO 59 MPH.

&&

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 27, 10:42 AM CDTSpecial Marine WarningTAE63 min
Apr 27, 11:45 AM CDTSpecial Marine WarningTAE60 min
Apr 27, 12:01 PM CDTSpecial Weather StatementTAEWalton44 min
Apr 27, 12:23 PM CDTSevere Thunderstorm WarningTAEBay, Walton, Washington52 min
Apr 27, 12:29 PM CDTTornado Warning Tornado observedTAEBay16 min
Apr 27, 12:49 PM CDTTornado WarningTAEBay26 min
Apr 27, 12:52 PM CDTSpecial Marine WarningTAE38 min
Apr 27, 1:01 PM CDTSevere Thunderstorm Warning Considerable damage threatTAEBay, Calhoun, Gulf44 min
Apr 27, 1:16 PM CDTSpecial Marine WarningTAE44 min
Apr 27, 1:41 PM CDTSevere Thunderstorm WarningTAEBay, Calhoun, Gulf, Liberty64 min
Apr 27, 1:49 PM CDTTornado WarningTAECalhoun, Gulf, Liberty26 min
Apr 27, 1:56 PM CDTSpecial Weather StatementTAEGulf34 min
Apr 27, 2:02 PM CDTSpecial Marine WarningTAE88 min
Apr 27, 2:10 PM CDTTornado WarningTAECalhoun, Liberty35 min
Apr 27, 2:21 PM CDTSevere Thunderstorm WarningTAEBay, Walton84 min
Apr 27, 2:38 PM CDTAreal Flood AdvisoryTAEBay, Calhoun, Gulf, Holmes, Jackson, Walton and 1 more3 hr
Apr 27, 2:38 PM CDTSevere Thunderstorm WarningTAECalhoun, Gadsden, Leon, Liberty, Wakulla67 min
Apr 27, 2:45 PM CDTTornado WarningTAEBay30 min
Apr 27, 2:49 PM CDTTornado WarningTAEGadsden, Leon, Liberty26 min
Apr 27, 3:10 PM CDTTornado Warning Tornado observedConsiderable damage threatTAEGadsden, Liberty15 min
Apr 27, 3:15 PM CDTSevere Thunderstorm Warning Considerable damage threatTAEBay, Calhoun, Franklin, Gulf, Jackson, Liberty and 1 more75 min
Apr 27, 3:19 PM CDTSpecial Marine WarningTAE3 hr
Apr 27, 3:31 PM CDTTornado WarningTAECalhoun, Gulf17 min
Apr 27, 3:51 PM CDTSevere Thunderstorm WarningTAECalhoun, Franklin, Gadsden, Gulf, Jackson, Leon and 2 more69 min
Apr 27, 4:22 PM CDTTornado WarningTAELeon, Wakulla12 min
Apr 27, 4:45 PM CDTTornado WarningTAEGadsden45 min
Apr 27, 4:47 PM CDTSevere Thunderstorm WarningTAEFranklin, Gadsden, Leon, Wakulla73 min
Apr 27, 4:51 PM CDTSpecial Marine WarningTAE3 hr
Apr 27, 5:04 PM CDTSevere Thunderstorm WarningTAEJefferson, Lafayette, Madison, Taylor86 min
Apr 27, 5:15 PM CDTTornado Warning Tornado observedTAELeon22 min
Apr 27, 5:42 PM CDTTornado Warning Tornado observedTAEJefferson, Madison18 min
Apr 27, 6:04 PM CDTSevere Thunderstorm WarningTAEDixie, Lafayette, Taylor86 min

Nearby

Tornado Warnings in Florida, 2023Every tornado warning in 2023Tornadoes in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.